# SDR FDEA2018122103564

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N788FD
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 72,196 hours, 27,125 cycles
- System (JASC): 5240 · Service Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  788     25-60  2763     20DEC18  MEM  FACT  U  LOGPAGES:2992755  R FWD DOOR ARMED PANEL DOSN'T EXTEND   FACT 20DEC18 06:30   MEM U  ADJUSTED R-1 DOOR LINING- DOOR ARMED PANEL(KNUCKLE  KNOCKER) OPS CHKS GOOD- REF: B757 M/M 52-11-02-4
